# SDR LS1R066418

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G641
- Condition: Discharged
- Location: Battery Bay
- Part time: 1,490 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY IS NOT HOLDING VOLTAGE.
